# SDR SWAA2022022573104

- Difficulty date: November 7, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 69,621 hours, 40,909 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; FLOOR SPLICE STRAP AT STA 767 HAS CORROSION ON UPPER AND LOWER SURFACE. / EVALUATED CORROSION FOUND TO BE OUT OF LIMITS DUE TO NO PUBLISHED SRM LIMITS FOR FLOOR STRAP. REPLACED STRAP ON TABLE. PART # 146A9401-4 ISSUE TAG# WN8493 IAW AIPC 53-42-11-30 ITEM 30. STRAP INSTALLED ON CARD NO. JPANEL-141-CLOSE.
